# SDR IPXA2015063090666

- Difficulty date: June 18, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 47,683 hours, 15,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200811
- Condition: Cracked
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CRACK ON CENTER WING FRONT SPAR STIFFENER UPPER SIDE AT BS 785.9, LBL 33.  REPAIR IAW SRM 57-10-10, REPAIR 2, REV 62, SRID: 4-2928737651 AND EO: B767-5710-57865-A.
